# SDR 20000505SH004

- Difficulty date: January 21, 1999
- Submitted: May 5, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Part serial: 4501870
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE TEST PER FAR 91-207D ON ANNUAL INSPECTION, SUBJECT ELT FAILED G-SWITCH TEST.  UNIT WAS SENT TO AMERI-KING FOR REPAIR.   (X)
